# SDR ASAA2014080908780

- Difficulty date: August 9, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 17,187 hours, 5,144 cycles
- System (JASC): 3160 · Central Display
- Part: Circuit Breaker
- Condition: Tripped
- Location: Flt Display
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FD CAUTION LIGHT ON EHSI, LEFT.   ACFT GROUNDED. FOUND AFCS SYS A WORN LIGHT  BATTERY CIRCUIT BREAKER TRIPPED.  PERFORMED GVI BEHIND PANEL P18-1 FOR CONTAMINATION OR DEFECT, NONE NOTED. RESET CIRCUIT BREADER IAW MM 20-60-01. PERFORMED DFCS BITE PROC FOUND NO CURRENT FAULT FD CAUTION LIGHT ON CAPT'S PFD OFF SYS CHECKED NORMAL.
